数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 23-29.

• • 上一篇    下一篇

关于一类微分多项式的值分布

  

  1. 1. Department of Mathematics and Physics, Wuyi University Jiangmen2. Department of Mathematics, Zhaoqing University
  • 收稿日期:2006-12-08 出版日期:2010-03-30 发布日期:2023-06-07
  • 作者简介: XU Jun-feng(1979- ), male, native of Nanzhang, Hubei, Ph.D., engages in complex analysis; ZHANG Zhan-liang(1962- ), male, native of Hezhe, Shandong, a professor of Zhaoqing University, engages in complex analysis.
  • 基金资助:
     Supported by the NSF of China(10771121); Supported by the ”Yumiao” Project of Guangdong Province(LYM08097);

Value Distribution of a Class of Differential Polynomials 

  1. 1. Department of Mathematics and Physics, Wuyi University Jiangmen2. Department of Mathematics, Zhaoqing University

  • Received:2006-12-08 Online:2010-03-30 Published:2023-06-07
  • About author: XU Jun-feng(1979- ), male, native of Nanzhang, Hubei, Ph.D., engages in complex analysis; ZHANG Zhan-liang(1962- ), male, native of Hezhe, Shandong, a professor of Zhaoqing University, engages in complex analysis.
  • Supported by:
     Supported by the NSF of China(10771121); Supported by the ”Yumiao” Project of Guangdong Province(LYM08097);

摘要: Let f(z) be a transcendental meromorphic function in the complex plane and a = 0 be a constant, for any positive integer m,n,k, satisfy m ≥ nk+n+2, ψ = fm+a(f(k))n has infinitely many zeros. The corresponding normal criterion also is proved.

关键词: meromorphic function, differential polynomials, zeros, normal family

Abstract: Let f(z) be a transcendental meromorphic function in the complex plane and a = 0 be a constant, for any positive integer m,n,k, satisfy m ≥ nk+n+2, ψ = fm+a(f(k))has infinitely many zeros. The corresponding normal criterion also is proved.

Key words: meromorphic function, differential polynomials, zeros, normal family

中图分类号: